Tamanini, Italo; Congedo, Giuseppe
Optimal segmentation of unbounded functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 153-174
Zbl 0884.49024 | MR 1405361
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__153_0

Bibliographie

[1] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal., 111 (1990), pp. 291-322. MR 1068374 | Zbl 0711.49064

[2] G. Congedo - I. Tamanini, Note sulla regolarità dei minimi di funzionali del tipo dell'area, Rend. Accad. Naz. XL, 106, vol. XII, fasc. 17 (1988), pp. 239-257. MR 985069 | Zbl 0674.49031

[3] G. Congedo - I. TAMANINI, On the existence of solutions to a problem in multidimensional segmentation, Ann. Inst. Henri Poincaré, 8 (1991), pp. 175-195. Numdam | MR 1096603 | Zbl 0729.49003

[4] G. Congedo - I. TAMANINI, Problemi di partizioni ottimali con dati illimitati, Rend. Mat. Acc. Lincei, 4 (1993), pp. 103-108. MR 1233397 | Zbl 0776.49027

[5] E. De GIORGI - L. AMBROSIO, Un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei, 82 (1988), pp. 199-210. MR 1152641 | Zbl 0715.49014

[6] E. De GIORGI - G. CONGEDO - I. TAMANINI, Problemi di regolarità per un nuovo tipo di funzionale del calcolo delle variazioni, Atti Accad. Naz. Lincei, 82 (1988), pp. 673-678. MR 1139814 | Zbl 0735.49036

[7] E. De Giorgi, Free discontinuity problems in calculus of variations, in Frontiers in Pure and Applied Mathematics, R. Dautray Editor, North-Holland, Amsterdam (1991). MR 1110593 | Zbl 0758.49002

[8] U. Massari - I. TAMANINI, Regularity properties of optimal segmentations, J. Reine Angew. Math., 420 (1991), pp. 61-84. MR 1124566 | Zbl 0729.49004

[9] J.M. Morel - S. Solimini, Segmentation of images by variational methods: a constructive approach, Rev. Mat. Univ. Complutense Madrid, 1 (1988), pp. 169-182. MR 977048 | Zbl 0679.68205

[10] D. Mumford - J. SHAH, Optimal approximations by piecewise smooth functions and associated variational problems, Comm. Pure Appl. Math., 42 (1989), pp. 577-685. MR 997568 | Zbl 0691.49036

[11] I. Tamanini - G. CONGEDO, Density theorems for local minimizers of area-type functionals, Rend. Sem. Mat. Univ. Padova, 85 (1991), pp. 217-248. Numdam | MR 1142542 | Zbl 0753.49019

[12] I. Tamanini - C. GIACOMELLI, Approximation of Caccioppoli sets, with applications to problems in image segmentation, Ann. Univ. Ferrara, 35 (1989), pp. 187-213. MR 1079588 | Zbl 0732.49029